Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Had abortion of 7 weeks and it started bleeding

i had abortionon of 7 weeks on 12th april after that i had started bleeding on 15 april and it goes 7 days it was normal and ends now i want to know should i go for doctor or no
Asked On : Wed, 27 Apr 2011
Answers:  2 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi Mana, Welcome to HealthcareMagic Forum.
If the Bleeding has stopped on its own, there is no need for you to go to the Doctor, if by any chance the bleeding starts again along with abdominal cramps or fever or heavy flow, you should be seeing your Doctor immediately.

Good Luck.
Answered: Wed, 27 Apr 2011
I find this answer helpful
Infertility Specialist Dr. Abhishek S. Parihar's  Response
Welcome to HealthcareMagic
Its better if you consult your doctor once. He/She may ask you to get an ultrasound done to make sure that abortion was complete. Take care.
Answered: Wed, 27 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor